# SDR DALA2020021901250

- Difficulty date: February 19, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,452 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1398
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 1495720) CRACK ON STRINGER LH,STA Y=1398 AT FLOOR STRUCTURE. AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER B757-200 SRM 53-00-53-2R-1.
